Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1259
Title: Bioamplifier based on MOS bipolar Pseudo-Resistors: A New Aproach Using Its Non-linear Characteristic
Authors: BENKO, P. L.
PEREIRA, CLEITON F.
GALETI, M.
LUCCHI, JULIO C.
GIACOMINI, R.
Issue Date: 2016
Journal: JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS)
ISSN: 1807-1953
Citation: BENKO, P. L.; PEREIRA, CLEITON F.; GALETI, M.; LUCCHI, JULIO C.; GIACOMINI, R.. Bioamplifier based on MOS bipolar Pseudo-Resistors: A New Aproach Using Its Non-linear Characteristic. JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS), v. 11, n. 2, p. 132-139, 2016.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/1259
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.